MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It should be noted, the alarm detects patient¿s movements, however it will not restrain the patient from leaving the bed.Citadel bed frame system instruction for use (ifu, 830.213 rev.14) includes below information about patient fall risk: ¿to minimize risk of falls or injury, the bed should always be in lowest practical position when the patient is unattended.¿ ¿caregiver should always aid patient in exiting the bed.Make sure a capable patient knows how to get out of bed safely (and, if necessary, how to release the side rails) in case of fire or other emergency.¿ ifu (830.213 rev.14) also includes information about bed exit alarm and it¿s sensitivity: ¿the patient movement detection system can be set to alarm when undesired movement occurs.The sensitivity of the patient movement detection relative to the center of the deck, can be varied incrementally.¿ "the patient movement function should be checked periodically for correct operation and before each new patient uses the bed." ¿in bed ¿ this button activated/ deactivates patient movement detection and increases the sensitivity of the system.¿ ¿patient movement detection threshold display ¿ an indicator shows current system status and the selected sensitivity of patient movement detection.¿ ¿egress ¿ this button activates/ deactivates patient movement detection and decreases the sensitivity of the system.¿ ¿before using patient movement detection, verify that the alarm can be easily heard by caregivers.Example: at nurse¿s station.¿ to sum up, the arjo device did not meet its specifications due to a side rail malfunction, however, this malfunction did not contribute to the event.The bed was in use by a patient, so from that perspective it played a role in the event.The complaint was assessed as reportable due to the allegation that the patient fell out of the bed.The patient sustained bruises, minor injury.
 
Event or Problem Description
Arjo was notified of an event involving a citadel bed, in which a patient reportedly fell from the bed.The patient sustained bruises, and no further attention was needed.The reason why the patient exited the bed remains unknown.The patient was found on the floor by a nurse, and the safety sides were raised when the nurse attended to the patient.It was noted that the bed exit alarm did not activate.The device was thoroughly inspected at the arjo service center, and bed exit alarms were tested at all sensitivity settings.No issue with the alarm was identified.Additionally, at the service center, it was discovered that the left body side rail was damaged, the cover and tape were unglued, and the screws were loose but still inserted.Despite those damages, the safety side was still able to be securely raised or lowered.The side rail was replaced.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23473773
Report Number3007420694-2025-00272
Device Sequence Number13386900
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)210319
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexFemale
Patient Weight41 KG